| Lot Number |
1857439 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on a review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the explanted devices.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 78-year-old male patient with an eleos hinge knee replacement underwent revision surgery due to an alleged infection.The revision surgery was performed by dr.(b)(6) on (b)(6) 2024.